I have been on a 3 week weaning dose of prednisone. I swear I've had a 10 lb weight gain, mostly fluid. Please help.
10 Jul 2012
Hello. So your biggest problem is a few pounds? Sorry, but this is so temporary that it is not a big deal. Once you are finished with the med, your weight will return to normal and the water weight will leave. If you got into eating everything in sight then exercise will take care of that. The adrenals will heal over the next few months. If you change nothing the weight will slowly disappear. You can always talk to your doctor when you are done to get some help. Be sure you are on a low salt diet. Keep drinking water so your kidneys are not stressed. My doctor puts it this way: you drink water through the day and eliminate it at night. This keeps you healthy. Holding back on water will actually make you hold more in your body. Ironic isn't it?
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... and since I have been on suboxone I have gained 45lbs quickly. The weight gain first presented itself as fluid retention with severe peripheral ...
7 answers • 21 Aug 2009
my feet ankles calfes and thight are VERY swollen looks like with fluid ive been complaining to my docor about my 80 lb weight gain in 6 months but ...
1 answer • 5 Mar 2010
I have been taking prednisone for six days, 40 mg. in decreasing amounts for 5 days until I reach 10mg. I feel starving, ravenous even, and shaky and ...
2 answers • 26 Oct 2010
I started Lamictal about 8 weeks ago and have gained 16 lbs. also my headaches have increased. I was put on it for seizures and headaches and I asked ...
10 answers • 4 Aug 2012
... been on ferosimide a few months in order to minimize ankle swelling. after a month without freosimide my tummy got swollen and i gained weight ...
4 answers • 8 Sep 2012